Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 67, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Oct 31, 2009, 8:56 AM CDT for Clay County, Richland County, Illinois. It took effect at Oct 31, 2009, 9:15 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2009, 8:56 AM CDT (13:56 UTC)
- In effect from
- Oct 31, 2009, 9:15 AM CDT
- Expired
- Nov 4, 2009, 9:55 AM CST
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 72 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.24 ft at Nov 2, 2009, 10:00 PM CST.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 311356
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
856 AM CDT SAT OCT 31 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC025-159-010356-
/O.NEW.KILX.FL.W.0067.091031T1415Z-091105T0700Z/
/CLAI2.1.ER.091031T1415Z.091102T0600Z.091105T0100Z.NO/
856 AM CDT SAT OCT 31 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM SATURDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO
RISE TO NEAR 20 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 22 FEET...THE ROAD 1 MILE EAST OF THE GAGE IS FLOODED.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 15.6 SAT 8 AM 19.3 20.0 19.4
$$
078 follow-up statements
000
WGUS83 KILX 010149
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
849 PM CDT SAT OCT 31 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.RISES WILL CONTINUE ON THE LITTLE WABASH RIVER FOR ANOTHER DAY
OR SO...BEFORE THE RIVER CRESTS EARLY MONDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-011549-
/O.EXT.KILX.FL.W.0067.000000T0000Z-091104T1500Z/
/CLAI2.1.ER.091031T1424Z.091102T0000Z.091104T0900Z.NO/
849 PM CDT SAT OCT 31 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SATURDAY THE STAGE WAS 17.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.1 FEET BY
EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
LITTLE WABASH RIVER
CLAY CITY 16 17.7 SAT 8 PM 18.6 19.1 18.3
$$
GEELHART000
WGUS83 KILX 011504
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CST SUN NOV 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-020504-
/O.EXT.KILX.FL.W.0067.000000T0000Z-091104T1200Z/
/CLAI2.1.ER.091031T1424Z.091102T0600Z.091104T0600Z.NO/
904 AM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM SUNDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 18.1 SUN 8 AM 18.4 17.6 15.1
$$
07000
WGUS83 KILX 020240
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
840 PM CST SUN NOV 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE LITTLE WABASH RIVER IS EXPECTED TO REMAIN FAIRLY STEADY
INTO MIDDAY SUNDAY...BEFORE BEGINNING A SLOW FALL.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-021640-
/O.EXT.KILX.FL.W.0067.000000T0000Z-091103T2200Z/
/CLAI2.1.ER.091031T1424Z.091102T0600Z.091103T1600Z.NO/
840 PM CST SUN NOV 01 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM SUNDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY THROUGH LATE
TOMORROW MORNING...THEN BEGIN A SLOW FALL. THE RIVER WILL FALL
BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 18.2 SUN 7 PM 18.1 16.5 13.6
$$
GEELHART000
WGUS83 KILX 020300 CCA
FLSILX
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
900 PM CST SUN NOV 1 2009
CORECTED OVERVIEW SECTION
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES.
.THE LITTLE WABASH RIVER IS EXPECTED TO REMAIN FAIRLY STEADY
INTO MIDDAY MONDAY...BEFORE BEGINNING A SLOW FALL.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-021640-
/O.EXT.KILX.FL.W.0067.000000T0000Z-091103T2200Z/
/CLAI2.1.ER.091031T1424Z.091102T0600Z.091103T1600Z.NO/
900 PM CST SUN NOV 1 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM SUNDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL REMAIN NEARLY STEADY THROUGH LATE
TOMORROW MORNING...THEN BEGIN A SLOW FALL. THE RIVER WILL FALL
BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
LITTLE WABASH RIVER
CLAY CITY 16 18.2 SUN 7 PM 18.1 16.5 13.6
$$
GEELHART000
WGUS83 KILX 021440
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CST MON NOV 02 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-030440-
/O.EXT.KILX.FL.W.0067.000000T0000Z-091104T0300Z/
/CLAI2.1.ER.091031T1424Z.091102T0945Z.091103T2100Z.NO/
840 AM CST MON NOV 02 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8 AM MONDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TUESDAY AFTERNOON.
* IMPACT...AT 18 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
LITTLE WABASH RIVER
CLAY CITY 16 18.2 MON 8 AM 16.9 14.5 12.1
$$
07000
WGUS83 KILX 040206
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CST TUE NOV 03 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-041606-
/O.EXT.KILX.FL.W.0067.000000T0000Z-091104T2100Z/
/CLAI2.1.ER.091031T1424Z.091103T0400Z.091104T1500Z.NO/
806 PM CST TUE NOV 03 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM TUESDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 18.0 FEET...WATER BEGINS TO FLOOD LEFT BANK FARMLAND.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
LITTLE WABASH RIVER
CLAY CITY 16 18.0 TUE 7 PM 16.4 13.3 11.2
$$000
WGUS83 KILX 041438
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CST WED NOV 04 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-042100-
/O.CON.KILX.FL.W.0067.000000T0000Z-091104T2100Z/
/CLAI2.1.ER.091031T1424Z.091103T0400Z.091104T1500Z.NO/
838 AM CST WED NOV 04 2009
THE FLOOD WARNING CONTINUES FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 630 AM WEDNESDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 16.5 FEET...THE ROAD JUST EAST OF THE BRIDGE NEAR THE
GAGE LOCATION FLOODS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 16.4 WED 6 AM 13.3 11.2 9.9
$$000
WGUS83 KILX 041555
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
955 AM CST WED NOV 04 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
LITTLE WABASH RIVER NEAR CLAY CITY AFFECTING CLAY AND RICHLAND
COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC025-159-041625-
/O.CAN.KILX.FL.W.0067.000000T0000Z-091104T2100Z/
/CLAI2.1.ER.091031T1424Z.091103T0400Z.091104T1406Z.NO/
955 AM CST WED NOV 04 2009
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE WABASH RIVER NEAR CLAY CITY.
* AT 900 AM WEDNESDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FELL BELOW FLOOD STAGE AT 806 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.4 FEET BY TOMORROW
MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
ADJACENT TO THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
LITTLE WABASH RIVER
CLAY CITY 16 15.8 WED 9 AM 13.4 10.9 9.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Oct 31, 6:43 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Oct 31, 6:43 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 643 AM CDT SAT OCT 31 2009 .DISCUSSION... ISSUED 230 AM CDT SAT OCT 31 2009 NORTHWESTERLY UPPER FLOW WILL PREVAIL THROUGH NEXT WEEK...ENSURING BELOW NORMAL TEMPERATURES AND PRECIPITATION. MAIN FORECAST CHALLENGE WILL BE TIMING OF SEVERAL WEAK IMPULSES EMBEDDED WITHIN THE FLOW. 06Z SURFACE ANALYSIS SHOWS COLD FRONT AND ASSOCIATED STEADY RAIN WELL EAST OF THE REGION...WITH MUCH COOLER AND DRIER AIR FLOWING INTO CENTRAL ILLINOIS. SECONDARY TROUGH AXIS IS NOTED UPSTREAM ACROSS IOWA...ACCOMPANIED BY CONSIDERABLE CLOUD COVER AND A FEW SPRINKLES. ALOFT...RIDGE/TROUGH/RIDGE PATTERN IS IN PLACE FROM WEST TO EAST ACROSS THE CONUS...WITH PRIMARY LONG-WAVE TROUGH AXIS ALIGNED ALONG THE MISSISSIPPI RIVER. FURTHER WEST...NEXT SYSTEM OF INTEREST IS EVIDENT ON WATER VAPOR IMAGERY COMING ONSHORE ACROSS BRITISH COLUMBIA. SHORT TERM...TODAY THROUGH MONDAY FIRST ISSUE TO DEAL WITH TODAY WILL BE SKY COVER. SURFACE TROUGH AND UPPER SHORT-WAVE CURRENTLY ANALYZED ACROSS IOWA WILL SWING INTO CENTRAL ILLINOIS THIS MORNING...PROVIDING WEAK LIFT ACROSS THE AREA. IN ADDITION...STRONG COLD AIR ADVECTION ALOFT BEHIND THE UPPER WAVE WILL CREATE STEEPENING LAPSE RATES. NAM-WRF CU-RULE GENERALLY RANGES FROM -4 TO -6 BY 18Z...SUGGESTING SCT-BKN CLOUD COVER. CURRENT SATELLITE LOOPS ALREADY SHOW AT LEAST PARTIAL CLOUD COVER UPSTREAM ACROSS THE DAKOTAS INTO IOWA...SO A PARTLY TO MOSTLY CLOUDY FORECAST SEEMS PRUDENT. GIVEN THE AMOUNT OF EXPECTED CLOUD COVER AND STRONG LOW-LEVEL CAA...HIGH TEMPERATURES WILL BE MUCH LOWER THAN IN RECENT DAYS. MOST LOCATIONS WILL SEE READINGS IN THE LOWER TO MIDDLE 50S...WITH UPPER 40S ACROSS THE NORTHWEST. ONCE UPPER WAVE PASSES TO THE EAST AND THE SUN SETS...SKIES WILL BECOME MOSTLY CLEAR AND TEMPS WILL QUICKLY DROP THIS EVENING. BOTH THE NAM-WRF AND GFS INDICATE SURFACE RIDGE AXIS SHIFTING INTO THE OHIO VALLEY BY 12Z MON...WHICH WILL ALLOW A WEAK RETURN FLOW TO SET UP ACROSS THE ILLINOIS RIVER VALLEY LATE TONIGHT. ZONE OF MID-LEVEL WAA FOCUSED ACROSS IOWA/NORTHWEST ILLINOIS WILL LEAD TO AN INCREASE IN CLOUD COVER AS WELL...PARTICULARLY NORTHWEST OF THE I-55 CORRIDOR AFTER MIDNIGHT. END RESULT WILL BE COLDEST OVERNIGHT LOWS IN THE LOWER 30S ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS...WITH WARMER MIDDLE 30S FURTHER NORTHWEST. BRITISH COLUMBIA SHORT-WAVE IS PROGGED TO TRACK EASTWARD ACROSS THE CANADIAN ROCKIES TODAY...THEN INTO ONTARIO BY 12Z MON. AS IT DOES...IT WILL PUSH A COLD FRONT INTO CENTRAL ILLINOIS ON MONDAY. MODELS DIFFER SLIGHTLY CONCERNING TIMING OF FROPA...WITH NAM-WRF RUNNING ABOUT 6 HOURS SLOWER THAN THE GFS. GIVEN PROGRESSIVE NATURE OF THE PATTERN...WILL SIDE WITH THE FASTER GFS WHICH TAKES THE FRONT THROUGH THE ENTIRE KILX CWA BY 00Z TUE. BOTH MODELS SHOW VERY LITTLE IN THE WAY OF MOISTURE RETURN AHEAD OF THE BOUNDARY...AS THE GULF OF MEXICO REMAINS CUT-OFF BY SURFACE RIDGING TO THE SOUTH. WILL MAINTAIN SLIGHT CHANCE POPS DURING THE DAY MONDAY...BUT THINK THESE MAY NEED TO BE DROPPED ENTIRELY IF CURRENT TRENDS CONTINUE. LONG TERM...TUESDAY THROUGH FRIDAY MAIN PROBLEM IN THE EXTENDED WILL BE TIMING OF INDIVIDUAL WAVES IN THE NORTHWEST FLOW PATTERN...AND WHETHER OR NOT ANY OF THEM CAN GENERATE LIGHT PRECIP ACROSS CENTRAL ILLINOIS. AS EXPECTED...MODELS ARE NOT IN VERY GOOD AGREEMENT...SO OVERALL FORECAST CONFIDENCE REMAINS LOW. AT THIS POINT...AFTER A BRIEF WARM-UP AHEAD OF THE FIRST WAVE ON MONDAY...WILL KEEP REMAINDER OF EXTENDED BELOW NORMAL WITH HIGHS MAINLY IN THE 50S. WILL ALSO KEEP THINGS DRY UNTIL BETTER MODEL CONSENSUS IS ACHIEVED. ANY PRECIP THAT OCCURS OVER THE NEXT WEEK WILL BE LIGHT...AS SYSTEMS WILL BE FAST-MOVING AND GENERALLY MOISTURE STARVED. BARNES && .AVIATION... ISSUED 643 AM CDT SAT OCT 31 2009 VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES NEXT 24HRS. A BROKEN DECK IS LEAVING THE AREA WHILE A SMALL ONE IS MOVING IN FROM THE WEST. THROUGHOUT THE DAY BELIEVE SKIES WILL BE SCATTERED SO SHOULD BE LOTS OF SUNSHINE. BASED ON SATELLITE TRENDS...SITES COULD SEE BROKEN CIGS FOR A TIME THIS MORNING...SO HAVE INCLUDED A TEMPO GROUP TO COVER. MOSTLY CLEAR FOLLOWING THE COLD AIR STRATOCU THIS AFTERNOON WITH CIRRUS POSSIBLE OVERNIGHT TONIGHT. WINDS SHOULD BE GUSTY OUT OF THE SOUTHWEST DURING THE DAY BUT TAPER OFF AROUND SUNSET...THEN LIGHT AND VARIABLE AFTER THAT. AUTEN && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR ILZ051. &&
Hazardous weather outlook, Oct 31, 5:59 AM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 559 AM CDT SAT OCT 31 2009 ILZ027>031-036>038-040>044-047>050-052>054-061-011100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-SCHUYLER-SCOTT-SHELBY- STARK-TAZEWELL-WOODFORD- 559 AM CDT SAT OCT 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING IS OCCURRING ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA AROUND HAVANA TO BEARDSTOWN. THIS FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS AND WILL DEVELOP AROUND PEORIA BY SUNDAY EVENING. MINOR FLOODING IS OCCURRING ALONG THE SANGAMON RIVER AT MONTICELLO...OAKFORD AND CHANDLERVILLE. MINOR FLOODING IS ALSO EXPECTED TO CONTINUE ON THE MACKINAW RIVER AT CONGERVILLE...THE SPOON RIVER AT LONDON MILLS AND THE SALT CREEK AT GREENVIEW. THIS FLOODING WILL CONTINUE FOR THE NEXT COUPLE OF DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ045-046-055>057-062-063-066>068-071>073-011100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-RICHLAND-VERMILION- 559 AM CDT SAT OCT 31 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING IS EXPECTED TO DEVELOP ALONG THE LITTLE WABASH RIVER AT CLAY CITY THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ051-011100- SANGAMON- 559 AM CDT SAT OCT 31 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM CDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THE DAM OPERATOR REPORTED THAT WATER IS BEING RELEASED FROM SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS THERE IS SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF SPAULDING DAM. IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON SUGAR CREEK KEEP ABREAST OF THE SITUATION AND STAY ALERT TO CHANGING CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AS THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. AUTEN
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:30 PM CDT | Areal Flood Advisory | ILX | Logan | 12 hr |
| Oct 30, 9:14 PM CDT | River Flood Warning | ILX | Mason, Menard | 62 hr |
| Oct 31, 7:35 AM CDT | Areal Flood Advisory | ILX | Logan | 6 hr |
| Oct 31, 11:36 AM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 12 days |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.